# SDR A6WA202011137419

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,847 hours, 36,535 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 842
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 37,767 hours, 65,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO FNT, THE CREW RECEIVED A FLAP FAIL MESSAGE AT ZERO DEGREES AND FL190.  THE FLIGHT WILL CONTINUE TO FNT AND AN EMERGENCY HAS BEEN DECLARED.  C/W QRH.  LANDED AT FLAPS ZERO.  LANDING WEIGHT LESS THAN 42,000 LBS.  BRAKE TEMPS INDICATE 1, 8, 4 , 4.  NO BRAKE OVHT MESSAGE POSTED.  PERFORMED FLAP RESET PROCEDURE, IAW AWAC SUPPLEMENT 98-18I BOX 12.   FLAPS RESET.  PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOOT PER FIM 27-50.  REPLACED FECU, PER AMM 27-51-05.  ALL CHECKS GOOD.  REMOVED PLACARD REM FROM MEL
